Hilbert regularity of Stanley-Reisner rings

Autor(en): Bruns, Winfried 
Saremi, Hero
Stichwörter: Hilbert regularity; Mathematics; simplicial complex; Stanley-Reisner ring
Erscheinungsdatum: 2017
Herausgeber: WORLD SCIENTIFIC PUBL CO PTE LTD
Journal: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
Volumen: 27
Ausgabe: 3
Startseite: 323
Seitenende: 332
Zusammenfassung: 
In this note, we characterize the Hilbert regularity of the Stanley-Reisner ring K[Delta] in terms of the f-vector and the h-vector of a simplicial complex Delta We also compute the Hilbert regularity of a Gorenstein algebra.
ISSN: 02181967
DOI: 10.1142/S0218196717500163

Show full item record

Google ScholarTM

Check

Altmetric